MathSciNet Relay Station
MathSciNet bibliographic data
MR2653702 60J60 (60H25 60J75)
Bardet, Jean-Baptiste; Guérin, Hélène; Malrieu, Florent Long time behavior of diffusions with Markov switching. ALEA Lat. Am. J. Probab. Math. Stat. 7 (2010), 151–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement